# SDR SWAA2023061649239

- Difficulty date: May 17, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT CORNER THRESHOLD IS CRACKED<[01] WELDED CRACKED RADIUS ON FWD CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTION ACTION ITEM 1;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIP USED. DLM-1000 RADIOMETER; ID# ATS2561; CAL DUE: 08/31/2023;[04] SANDED REPAIR AREA PER SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTION ACTION ITEM 4;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIRED AREA PER SRM 53-30-15-2R-1 STEP 4B (6) AND (7);[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] VERIFIED MEASUREMENTS TABLE.
